# SDR 2007FA0001095

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N3110T
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697221
- Aircraft time: 318 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 70000006003
- Part serial: 20045215
- Condition: Misrepaired
- Location: Cockpit
- Part time: 318 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE SENT IN BOTH AIRCRAFT PFD'S FOR REPAIR AND SB COMPLIANCE.  BOTH UNITS WERE REPAIRED AND REINSTALLED.  WE TRIED TO CALIBRATE THE ADHRS AND THE PILOT PFD CONTINUED TO GIVE AN ERROR.  WE SPOKE WITH ANOTHER SHOP AND WERE TOLD THEY HAVE HAD THE SAME PROBLEM.  IN FACT, WE WERE TOLD THEY NORMALLY HAVE PROBLEMS WITH REPAIRED UNITS (ABOUT 50 PERCENT OF THE TIME).
